Ask an Eye Doctor and Get an Answer ASAP
I am currently taking 150mg 2x/day of Lyrica and started a steroid pack on Wednesday. About 2 hours ago I noticed blurred vision in my left eye. Upon closer inspection, there is bleeding in the iris. Is this an emergency or can I wait until tomorrow and see if it clears up. I have not had any trauma to the eye.
The white is only slight red, there is no light sensitivity or nausea although I haven't eaten anything today due to pain from recent back surgeries.
There is slight burning.
None of the above
Alright. I still a bit concerned as the bleeding has become more pronounced since this chat started. Should I discontinue the Lyrica or the steroid pack?
The blood in the iris is larger and more red.
Thank you for your advice. I'll watch and wait.
Any speculation on what may have caused this? I've been in bed most of the day watching TV and using heating pads on my back, hip and leg, so I haven't done anything to exert myself.
None of those apply. I am not taking any blood thinning agents as another surgery in imminent.
No clogged arteries to my knowledge. The only recent change has been the increased dosage of Lyrica for neuropathic pain.
and the steroid pack.
Thank You and I hope your daughter feels better soon.